| Model Number |
3660 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/09/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient¿s system was explanted 4-5 years ago.Reason for explant and date of explant is unknown.
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.During processing of this incident, attempt was made to obtain complete event and patient information.Further information was requested but not received.